# SDR CA080514007

- Difficulty date: May 8, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 4,847 hours
- Engine: Lyc O540F1B5
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Shaft
- Condition: Damaged
- Location: Cooling Fan
- Part time: 473 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON POST FLIGHT THE COOLING FAN WAS FOUND SPUN ON THE LOWER BEARING AND SHAFT ASSY. (ALIGNMENT MARK MISALIGNED) (TC NR 20080514007)
